MathSciNet Relay Station
MathSciNet bibliographic data
MR998741 (90g:12006) 12F10 (11E81)
Ware, Roger A note on the quaternion group as Galois group. Proc. Amer. Math. Soc. 108 (1990), no. 3, 621–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement